Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 27, Number 1

A Higman embedding preserving asphericity
Mark Sapir.
J. Amer. Math. Soc. 27 (2014), 1-42
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3110794
An asymmetric convex body with maximal sections of constant volume
Fedor Nazarov, Dmitry Ryabogin and Artem Zvavitch.
J. Amer. Math. Soc. 27 (2014), 43-68
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3110795
Sobolev extension by linear operators
Charles L. Fefferman, Arie Israel and Garving K. Luli.
J. Amer. Math. Soc. 27 (2014), 69-145
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3110796
Bounds for Rankin–Selberg integrals and quantum unique ergodicity for powerful levels
Paul D. Nelson, Ameya Pitale and Abhishek Saha.
J. Amer. Math. Soc. 27 (2014), 147-191
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3110797
Space-time stationary solutions for the Burgers equation
Yuri Bakhtin, Eric Cator and Konstantin Khanin.
J. Amer. Math. Soc. 27 (2014), 193-238
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3110798
Entropy, determinants, and $L^{2}$-torsion
Hanfeng Li and Andreas Thom.
J. Amer. Math. Soc. 27 (2014), 239-292
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3110799